# SDR 96FDEA00732

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 760.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PRESSURE PAN, FOUND CORROSION ON WEB BS 760.95 WL 207 LBL 65 TO 68.  REPAIRED BS 760.95 WEB WL 207 LBL 65-68 PER FEDEX EA 7-5310-28183.
